# SDR AU510001516

- Difficulty date: August 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 THRUST REVERSER RELAY FAULTY.
